Q. I am getting on and off ulcer in my penis. What it is?

Answered by
Dr. Atishay Bukharia
and medically reviewed by iCliniq medical review team.
Published on Mar 31, 2016

Hi doctor,

I am a 32 year old male. I have a very small topical cut on my penis where the shaft ends. It does not pain normally but pains on stretching. It happened last month once and went away. Now it recurred while having sex. I am not on any medication.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Plastic Surgery – Reconstructive And Cosmetic Venereology
#

Hi,

Welcome to icliniq.com.

Please send the good quality photographs of the lesion for better help.

Revert back with the photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

Thanks for the reply. I will send the photos as soon as possible.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Plastic Surgery – Reconstructive And Cosmetic Venereology
#

Hi,

Welcome back to icliniq.com.

With your brief description it is very hard to guide you. So, a photograph will give additional information of your problem.

Revert back with the photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

I have attached the pictures for your reference. Please find it.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Plastic Surgery – Reconstructive And Cosmetic Venereology
#

Hi,

Welcome back to icliniq.com.

  • It is an infected ulcer. So, please take the following medications.
  • Tablet Clavam (combination of Amoxicillin and Clavulanic acid) 625 mg, thrice daily for seven days.
  • Mupi ointment (Mupirocin), apply twice daily and get a review after two weeks.
  • Strict abstinence from sex and masturbation for at least two weeks.
  • Actually the biggest reason for non-healing of ulcer is frequent trauma. All ulcers need complete non-interference in order to heal.

Revert back after two weeks for review to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

The problem is sorted. However, I got one more ulcer and few blisters at the end of shaft now. I do not know what is wrong with me nowadays. Please see the pictures attached.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Plastic Surgery – Reconstructive And Cosmetic Venereology
#

Hi,

Welcome back to icliniq.com.

  • I need to know detailed history and for which please answer the questions given below.
  • How long it has been there? What is the complaint in it?
  • Is there any pus discharge? Any other site affected? How is the onset and progression?
  • Please send me close up photograph as they are mimicking molluscum contagiosum.

Revert back with the answers for the above questions to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

It has been there for almost a month now. Initially I thought it was a side effect of shaving my pubic hair with a razor. However, I have noticed that they are persisting. Currently no complaint, as it does not pain. Is this a serious problem? No pus or any other discharge. I have attached the photos. All the blisters are seen in these pictures and no other site. The progression of the lesion is negligible as of now. It seems to grow a bit in size, even though I am not sure. I was tested negative for HIV approximately 8 months back when I had a health checkup. Is there anything to worry?

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Plastic Surgery – Reconstructive And Cosmetic Venereology
#

Hi,

Welcome back to icliniq.com

Please answer few more questions.

  • Any other site affected? Do you have any history of unsafe sexual exposure?
  • Is there any history of systemic disease? Are you under any medication?

Revert back with the answers for the above questions to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

No other site affected as of now. I do not have any systemic problem. I am not taking any regular medication.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Plastic Surgery – Reconstructive And Cosmetic Venereology
#

Hi,

Welcome back to icliniq.com.

  • You are suffering from molluscum contagiosum.
  • Molluscum contagiosum is a viral infection usually seen in HIV positive individual and immunosuppressed people.
  • First go for the following investigation:
  1. HIV 1 and 2 (Human immunodeficiency virus 1 and 2).
  2. CBC (complete blood count).
  3. LFT (liver function tests).
  4. RFT (renal function tests).
  5. Blood sugar.
  • Only after seeing the reports I would be able to suggest the treatment. Till then avoid touching the lesion.
  • Keep your towel and clothing separate from family members as it is a communicable disease and sometimes resistant to treat.

Revert back with the investigation reports to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

I got the tests done. Please find the attached reports and suggest your opinion.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Plastic Surgery – Reconstructive And Cosmetic Venereology
#

Hi,

Welcome back to icliniq.com. 

  • Your reports are normal and I suggest you to take the following medications.
  • Condyline solution (Podophyllotoxin), apply twice daily for 3 days in a week for three weeks. Apply only over the lesion. It should not touch the unaffected skin. Let it dry after application.
  • Capsule Adcef 300 mg (Cefdinir) twice daily for five days.
  • Tablet Levotab 150 mg (Levofloxacin) every Saturday and Sunday. Take any two consecutive days in a week for six weeks.
  • Review in 3 weeks.

Revert back for review after three weeks to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

I have started the medication. I have used Podophyllotoxin one course of 3 days, however experiencing extreme painful irritation on my scrotum. Is it normal? Shall I use anything to reduce the irritation? The warts have reduced a bit after the course.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Plastic Surgery – Reconstructive And Cosmetic Venereology
#

Hi,

Welcome back to icliniq.com.

  • Yes, irritation is normal.
  • You can cover the surrounding area with Vaseline and decrease the dose to twice weekly.
  • This procedure is known as chemical cautery, so irritation has to be there.
  • If there is ulceration then wait for a week and then reapply thrice weekly.
  • Also send me the photographs for proper evaluation.

Revert back with photographs for further doubts to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hi doctor,

I am continuing the therapy and have significant improvement. However, there is lot of pain in the area where I apply the lotion. The skin is a bit stiff even though I am using Vaseline. Please tell me some local anaesthetic that I can apply as currently I am unable to sleep due to pain.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Plastic Surgery – Reconstructive And Cosmetic Venereology
#

Hi,

Welcome back to icliniq.com.

  • Please send your current photographs to know the status and it will be easy for me suggest medicine accordingly.
  • How long have you been applying this? What is the improvement in percentage?

Revert back with the photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Also Read Answers From:

Related Questions & Answers


Can I give P-250 and Amoxicillin for fever to 3 years old child?

Query: Hi doctor, My son age 3 years old has a fever since yesterday noon, till now I have given six times P-250 5 ml dosage, the fever reduces and comes back in three hours. The temperature goes 102.8 F in the underarm. Now at 2.30 PM, I have given Amoxicillin 125 mg 5 ml with P-250. Otherwise, he is nor...  Read Full »

There is a hole below my stomach with smelly pus discharging. Help me.

Query: Hello doctor, I have a hole underneath my stomach and it is discharging smelly pus every day. It burst two months ago. It is painful and smelly. Help me.  Read Full »

What Can Cause Sudden Tingling And Itchy Sensation?

Query: Hi doctor, Two months ago I started feeling tingling and itching sensation between my thighs and then up to my chest. I just took the most painful shower ever (warm water). It stung and I wanted to scratch my skin off. At first there was nothing visible, just itching, now you can see red dots here...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.